MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 60" PRESSURE TUBING, 3ML FLUSH DEVICE, UN-BONDED MA; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 60" PRESSURE TUBING, 3ML FLUSH DEVICE, UN-BONDED MA; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 42801-03
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.Plots: (b)(6) mfr date: 2/1/2024 exp date: 2/1/2027.(b)(6) mfr date: 4/1/2024 exp date: 3/1/2027.(b)(6) mfr date: 9/1/2024 exp date: 9/1/2027.
 
Event or Problem Description
The event occurred on various days in (b)(6) 2024 and involved a transpac¿ it monitoring kit, 60" pressure tubing, 3ml flush device, un-bonded macrodrip.The reporter stated that they had a couple arterial lines that were significantly dampened.It was also stated that it required interventions (rewiring) for both of these arterial lines that had issues with transducers.These reported transducers were changed on (b)(6) 2024 and also changed two transducers today that were having issues.It was also stated that all of these transducers were utilizing arterial line fluid running at 1-2 ml/hr on a syringe pump.All of these had 30ml syringes running on medfusion 4000 syringe pumps.The pressure bar on the syringe pump will decrease if the blue tab on the transducer is pulled which is why their clinicians thought that it has something to do with the fluid moving through the transducer.This seems to be occurring on night 2-3 of the transducer being used and switched out every 4 days/ 96 hours.They attach their transducers to kid's kits, but this is not a recent change in practice.Hence, there was no human harm reported.This captures 2 occurrences.
 
Additional Manufacturer Narrative
The reported complaint of dampening was not confirmed during the complaint investigation.No visual anomalies were observed on the returned used and partial list #42801-03, transpac¿ it monitoring kit, 60" pressure tubing, 3ml flush device, un-bonded macrodrip.When the returned device was tested for dampening/coefficient test, the damping coefficient and the natural frequency fell within the acceptable range and passed the investigation testing.The possible lot numbers were reviewed, no nonconformities were identified that may have contributed to the reported complaint.Corrected information can be found in d10 concomitant product.

Brand Name
TRANSPAC¿ IT MONITORING KIT, 60" PRESSURE TUBING, 3ML FLUSH DEVICE, UN-BONDED MA
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21148982
Report Number9617594-2025-00087
Device Sequence Number9098043
Product Code DRS
UDI-Device Identifier00887709120655
UDI-Public00887709120655
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42801-03
Device Lot NumberPLOTS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTERIAL LINE FLUID, MFR UNK.; ARTERIAL LINE FLUID.; MEDFUSION 4000 SYRINGE PUMPS.; MEDFUSION 4000 SYRINGE PUMPS.; UNSPECIFIED ARTERIAL LINE, MFR UNK.
Patient SexUnknown